×

Found 96 Documents (Results 1–96)

100
MathJax

Algebras with general commutation relations and their applications. II. Unitary-nonlinear operator equations. (English. Russian original) Zbl 0482.58029

J. Sov. Math. 15, 273-368 (1981); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat. 13, 145-267 (1979).
PDF BibTeX XML Cite
Full Text: DOI

Hypersonic flow of gas over a slender wing of variable shape. (English. Russian original) Zbl 0456.76050

Fluid Dyn. 14, 548-554 (1980); translation from Izv. Akad. Nauk SSSR, Mekh. Zhidk. Gaza 1979, No. 4, 94-101 (1979).
PDF BibTeX XML Cite
Full Text: DOI

An investigation of the convergence of a difference method for the Navier-Stokes and Euler equations with periodicity conditions relative to the space variables. (English. Russian original) Zbl 0453.65057

Sov. Math., Dokl. 20, 523-527 (1979); translation from Dokl. Akad. Nauk SSSR 246, 782-785 (1979).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software